# SDR AALA201706149015

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 29,221 hours, 10,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS AT THE R4 DOOR FOUND BROKEN.  REPLACED EXIT LIGHT LENS.
